# SDR IPXA201404182690

- Difficulty date: April 15, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SLIDE WILL NOT ARM.  PERFORMED SUCCESSFUL CHECK OF FWD EMERGENCY ESCAPE SLIDE WRT MM 52-10-30.
